MathSciNet Relay Station
MathSciNet bibliographic data
MR1707013 (2001m:47096) 47D06 (34D99)
Vu Quoc Phong On stability of $C\sb 0$-semigroups. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2871–2879.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement